Turn on thread page Beta
    • Thread Starter
    Offline

    0
    ReputationRep:
    Who here has taken it or is taking it? Did you experience any nasty side effects? any positives? did it work for you?
    Offline

    0
    ReputationRep:
    I had negative side effects, I became moody, depressed, shy, withdrawn and started self harming. When I stopped taking it my life returned... oh and it made my hair fall out. But of course some people must get on fine with it!
    • #1
    #1

    I was using dianette, for acne. Started using it as a contraceptive. And fell pregnant.
    No it didn't clear my acne.
    Besides that, I had no side affects at all!
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by lucyloves*)
    I had negative side effects, I became moody, depressed, shy, withdrawn and started self harming. When I stopped taking it my life returned... oh and it made my hair fall out. But of course some people must get on fine with it!
    Oh...I was mainly worried about these sort of side effects considering that I can get quite depressive anyway and I have social anxiety :eek3: I've been taking Dianette for a week, and apparently I seem more cheerful...is that possible?

    Wow, did you get any bald patches? My hair is thin as it is. :eek3:
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by jenny_flum)
    Work in what way? Not getting pregnant? Lol, or acne? I've been on it since I was 13 (that sounds bad but it was only for acne) and I'm 19 now and haven't had any real problems with it. The only issue I've had with it is dishcharge. It's a lot thicker because of the lining of your uterus, but it's a small price to pay for nicer skin
    I meant, did it stop the acne? I actually only have mild acne, so some were surprised to hear that my dr prescribed me Dianette.

    Thanks for answering. How long did it take for your skin to clear up?
    Offline

    8
    ReputationRep:
    ive been using it for over 2 years for acne. my skins beaaautifully clear now but i do have major mood swings - but that could just be the common side effects of being an 18 year old? x
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by Anonymous)
    I was using dianette, for acne. Started using it as a contraceptive. And fell pregnant.
    No it didn't clear my acne.
    Besides that, I had no side affects at all!
    Oh dear! Well, I am not needing contraception right now anyway (no bf), thankfully.

    How long did you take it for? I have heard that it can take two to three months for it to clear the acne.
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by Redders13)
    ive been using it for over 2 years for acne. my skins beaaautifully clear now but i do have major mood swings - but that could just be the common side effects of being an 18 year old? x
    lol maybe! I have major mood swings anyway, so am hoping that the dianette will somehow stop them...:confused:
    Offline

    0
    ReputationRep:
    Ive been using it for about 2 months. I was concerned when my GP goes I was gunna gain weight...but I havent!! Ive lost a couple pounds =] but I wouldnt necesessarily put that down to the medication. My face is a lot less oily-er though so it works I guess...but I have become a bit moody, then again, people (my mother) says that I am a moody cow anyways.
    =/
    Offline

    8
    ReputationRep:
    (Original post by Becksy)
    lol maybe! I have major mood swings anyway, so am hoping that the dianette will somehow stop them...:confused:
    lol honestly i think every teenager is gonna have probs with mood swings, so don't worry! on the acne front it works like a dream. give it a couple of months and your face will be as smooth as a baby's bottom x
    Offline

    14
    ReputationRep:
    I know this was posted a week ago, but it's good to see some people had positive experiences whilst being on Dianette, googling Dianette brings up a lot of horror stories! I too was put on it by my GP a week ago, and also thought it was strange considering my acne is hardly "severe" and I was expecting them to just prescribe a cream like they have done for others I know with far worse skin than mine, but was too scared to take it after researching it and hearing about weight gains etc so will have to do it next month :p:
    Offline

    0
    ReputationRep:
    hated it, didn't clear my skin and made me put on weight. but it works wonders for some people, just depends on the individual i guess. i'm glad i tried it for my skin, at least i know it wasn't the solution.
    Offline

    0
    ReputationRep:
    Only side effects was travel sickness for the first month otherwise there were no other side effects; no weight gain, no hunger, no mood swings nothing And it cleared my skin right up!

    Only thing is that you can't stay on it for too long, since then I've been on microgynon (which turned me into a moody cow lol) so I came off it and now am on yasmin!
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 12, 2010
The home of Results and Clearing

2,486

people online now

1,567,000

students helped last year
Poll
Do you want your parents to be with you when you collect your A-level results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.